Free Shipping for Orders $59.99 or more

Coldrex Complex  Grip 10 sachets

Coldrex Complex Grip 10 sachets

Regular price
$12.99
Sale price
$12.99
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

Product description

Coldrex Complex Grip is a medicine in the form of a powder for oral solution with a lemon-mint flavor in sachets. The composition includes substances such as:

  • Paracetamol, which is a painkiller and helps to lower your body temperature when you have a fever.
  • Guaifenesin, which is an expectorant that dilutes bronchial secretions.
  • Phenylephrine, which is a vasoconstrictor, which reduces nasal swelling and helps to open it.

Coldrex Complex Grip sachets are designed for short-term, temporary relief of symptoms associated with colds and flu, such as muscle and joint pain , headache, throat, chills and fever, rhinitis, and facilitating expectoration in productive coughs .

Indications

Coldrex Complex Grip is used in adults when:

  • headache
  • muscle pain
  • rhinitis,
  • sore throat
  • chills and fever.
     

Composition

1 sachet of Coldrex Complex Grip contains:

  • active substances: paracetamol 500 mg, guaifenesin 200 mg and phenylephrine hydrochloride 10 mg
  • excipients: sucrose, aspartame (E 951), sodium citrate and sodium cyclamate (E 952).

Action

Short-term, temporary relief of symptoms associated with colds and flu.

Dosage

  • Adults, the elderly and children 12 years of age and above: 1 sachet every 4 hours as needed.
  • Do not exceed 4 sachets (4 doses) in a day.
  • Pour the contents of 1 sachet into a standard cup.
  • Fill a cup with approximately 250 ml of hot, but not boiling, water.
  • Allow it to warm up to drinking temperature.
  • Drink the solution within 1 and a half hours.

Contraindications

  • Allergic (hypersensitive) to paracetamol, guaifenesin, phenylephrine or any of the other ingredients of this medicine.
  • Heart disease or cardiovascular or blood disorders such as anemia (low number of red blood cells).
  • Liver disease or kidney disease, including alcoholic liver disease.
  • Problems urinating.
  • Overactive thyroid gland.
  • Hypertension.
  • Diabetes.
  • Glaucoma, including angle-closure glaucoma.
  • Pregnancy and breastfeeding.
  • Do not use in patients who:
    • use beta-blockers,
        • are taking antidepressants called monoamine oxidase inhibitors (MAOIs) or have used them in the last 14 days - these are drugs such as phenelzine and isocarboxazid.
        • use tricyclic antidepressants,
        • currently taking other decongestants and stimulants (e.g. ephedrine, amphetamines and xylometazolines),
        • are taking other medicines containing paracetamol,
        • use drugs to suppress dry cough .

      Storage

      Coldrex Complex Grip should be stored below 30 ° C, out of the sight and reach of children.